MAUDE Adverse Event Report: PHILIPS MEDICAL SYSTEMS NEDERLAND B.V. LUMIGUIDE NAVIGATION WIRE 3D ULTRA; WIRE, GUIDE, CATHETER

PHILIPS MEDICAL SYSTEMS NEDERLAND B.V. LUMIGUIDE NAVIGATION WIRE 3D ULTRA; WIRE, GUIDE, CATHETER
Model Number LGN35160A3DU
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Vascular Dissection (3160)
Date of Event 01/21/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a lumiguide wire was used in a f/bevar procedure.During use, a dissection was noted in the right renal artery, and was covered with a stent.The patient was discharged and outcome is fine.This adverse event is being submitted because the lumiguide was in use when a dissection occurred, requiring additional intervention.There was no alleged malfunction with the lumiguide wire.
 
Additional Manufacturer Narrative
This complaint was reviewed and investigated according to the manufacturer¿s policy.Block b6: not available from facility.Block c: not applicable for this device.Blocks d6 & d7: not applicable for this device.Blocks e1 & g2: country is denmark.Blocks h3: the lumiguide wire was discarded, thus no product investigation was performed.Block h6: dissections during this kind of procedure are a known risk and are covered by the device risk management.Blocks h7, h9 & h10: do not apply to this submission.Submission of this report does not, in itself, represent a conclusion by the manufacturer and/or authorized representative or the national competent authority that the content of this report is complete or accurate, that the medical device(s) listed failed in any manner and/or that the medical device(s) caused or contributed to an alleged death or deterioration in the state of the health of any person.

Brand Name
LUMIGUIDE NAVIGATION WIRE 3D ULTRA
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
PHILIPS MEDICAL SYSTEMS NEDERLAND B.V.
veenpluis 6
best 5684 PC
NL  5684 PC
Manufacturer (Section G)
PHILIPS MEDICAL SYSTEMS NEDERLAND B.V.
veenpluis 6
best 5684 PC
NL   5684 PC
Manufacturer Contact
franka couwenberg
veenpluis 6
best 5684 -PC
NL   5684 PC
31618706997
MDR Report Key24345535
Report Number3003768277-2026-10505
Device Sequence Number21310232
Product Code DQX
UDI-Device Identifier00884838111110
UDI-Public(01)00884838111110(11)250820(17)260820(10)10116865
Combination Product (Y/N)N
Initial Reporter CountryDA
PMA/510(K) Number
K233853
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Report Source Foreign,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/16/2026
Report Date (Section F) 02/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/20/2026
Device Model NumberLGN35160A3DU
Device Catalogue NumberLGN35160A3DU
Device Lot Number10116865
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date01/27/2026
Device Age5 MO
Date Report to Manufacturer02/16/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/16/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/20/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
GORE: DRYSEAL FLEX INTRODUCER SHEATH, SIZE UNK.; GUIDE CATHETER, MFG AND SIZE UNK.; PHILIPS: LUMIGUIDE EQUIPMENT.; STEERABLE SHEATH, MFG AND SIZE UNK.
Patient Age70 YR
Patient SexMale
Patient Weight89 KG
Patient EthnicityNon Hispanic
Patient RaceWhite
Date Report Sent to FDA02/16/2026